# SDR AALA200802191

- Difficulty date: August 25, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N40064
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 507
- Aircraft time: 52,544 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Faulty
- Location: Isolation Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T822/25AUG.  CREW REPORTED THE LT OUTER TANK ISOLATION VALVE CLOSED.  FUEL SYSTEM OPERATED NORMALLY.  CREW WAS CONCERNED ABOUT POSSIBLE FUEL IMBALANCE.  LANDED MIA WITHOUT INCIDENT.  REPLACED LT HAND OUTER TANK FUEL ISOLATION VALVE ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPS.
